MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unit received with all operating currents within spec and passed functional testing including the rewind, basic occlusion test, occlusion test, prime/compromised force sensor system test, excessive no delivery test, self test, unexpected restart error test and displacement test.Pump passed the delivery accuracy test at 0.08720 inches.The drive support disk was inspected and no anomaly was noted.No excessive no delivery alarms, motor error alarms, external ram crc error alarms or unexpected pump resetting anomaly was noted.The motor was tested outside the device and passed.
 
Event or Problem Description
The customer reported via phone call that they were hospitalized due to high blood glucose and diabetic ketoacidosis on (b)(6) 2018 with blood glucose of over 600 mg/dl.The customer experienced symptoms such as vomiting.The customer was treated with insulin drip.Customer reported he woke up with the high blood glucose of 585 mg/dl.Customer's blood glucose reading was 88 mg/dl t the time of call.The customer was wearing the insulin pump during the hospitalization.Customer also reported that the insulin pump drive support cap was sticking out.The customer was advised to discontinue use of pump and revert to back-up plan.The insulin pump is being replaced and is expected to return for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7808205
Report Number2032227-2018-16335
Device Sequence Number1469076
Product Code OYC
UDI-Device Identifier00613994748713
UDI-Public(01)00613994748713
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAB
Device Catalogue NumberMMT-723RNAB
Device Lot NumberA000167986
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2018
Initial Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-RESERVOIRUNO INF SET
Outcome Attributed to Adverse Event Hospitalization;
Patient Age51 YR
Patient Weight142